# SDR X5ER20110614001

- Difficulty date: June 3, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Filed by: Elite Turbine Maintenance LLC, repair station X5ER177Y
- Aircraft: N42EE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5008
- Aircraft time: 4,125 hours, 2,415 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102CP2AG
- Condition: Shorted
- Location: Tat
- Part time: 4,125 hours, 2,415 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I, H, B, A

## Discrepancy

FLIGHT CREW REPORTED BURNING SMELL IN COCKPIT FOLLOWED BY TOTAL AIR TEMPERATURE PROBE HEAT CIRCUIT BREAKER POPPING.  FLIGHT CREW MADE EMERGENCY LANDING AT DAL.
